Desert island desires

WOODS, G., 1996. Desert island desires. The Geographical Magazine, 68 (1), pp. 36-37.

Full text not available from this repository.
Item Type: Journal article
Publication Title: The Geographical Magazine
Creators: Woods, G.
Date: 1996
Volume: 68
Number: 1
Divisions: Schools > School of Arts and Humanities
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:53
Last Modified: 19 Oct 2015 14:38
URI: http://irep.ntu.ac.uk/id/eprint/19551

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year